# SDR SWAA2025022498827

- Difficulty date: February 21, 2025
- Submitted: February 24, 2025
- Operation: Air carrier
- Aircraft: N8888M
- Make and model: Boeing 737-8
- Aircraft serial: 67963
- Aircraft time: 4,224 hours, 2,233 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Flashlight
- Condition: No Test
- Location: Zone 200
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FORWARD GALLEY FA FLASHLIGHT NOT TESTING.   OK TO CONTINUE PER MEL 25-64-02A SP 1B;[02] RE-SEATED FLASH LIGHT AND OPS TEST GOOD PER AMM 25-64-00 REF L/P # 2705139
